# SDR F3LA202507060265

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N342FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08537
- Aircraft time: 20,037 hours, 9,235 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M19748
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF L1 SLIDER DOOR ON LP334753/3 EPSU TEST FAULT SHOWING ESCAPE SLIDE LT. AFT (L2).   REMOVED AND REPLACED L2 DOOR SLIDE PACK-ASSY AS PER AMM 25-62-44-000-012-A/25-62-44-400-007-A. OPS CHECK GOOD T/W: F9TAB14011C.DD06/26/ /END/.
